# SDR FDEA201007312747

- Difficulty date: July 31, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,205 hours, 38,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6517510303
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1290 LIGHTNING HOLE HAS CRACK LBL18 TRIMMED OUT DAMAGE DIM. 1" X 1" AND FABRICATED REPAIR DOUBLER FROM 7075-T6 0.032" DIM. 3 1/2" X 21/2" IAW SRM 51-40-2 FIG. 1. TREATED, PRIMED AND INSTALLED DOUBLER AT BS 1290 LIGHTING HOLE LBL 18 IAW SRM 51-10-2, 51-30-2, AND 51-40-2 FIG. 1. A DAMAGE TOLERANCE INSPECTION (DTI) IS NECESSARY PER SRM 51-40-02.
